# SDR ABXA20120121387

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T144003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT "TEE" FITTING CORRODED AT THE LOWER ATTACH HOLE COMMON TO THE FAILSAFE STRAP AT STA 955.  HOLES MATCH DRILLED ON NEW "TEE" FITTING VERTICAL LEG IAW B767 SRM 51-10-02.  AMES DOCUMENT 47008ORD11 STEP 42, ACFT WAS GROUNDED.
